Perrigo Cold & Flu Multi-Relief MAX...

Perrigo Cold & Flu Multi-Relief MAX Capsules

€7.30
VAT included

Perrigo Cold & Flu Multi-Relief Capsules are for the relief of the symptoms of colds and flu.

 

Perrigo Cold & Flu Multi-Relief Capsules contains:

  • paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever
  • guaifenesin which is an expectorant to help loosen phlegm
  • phenylephrine which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

Perrigo Cold & Flu Multi-Relief Capsules are for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including the aches and pains, headache, blocked nose and sore throat, chills and feverishness and to loosen stubborn mucus (phlegm) and provide relief from chesty coughs. 

Size
16 pack
Type of Product
Capsules
5012616265396

Swallow the capsules whole with water.  Do not chew.   Take two tablets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Dosage should not be continued for longer than 3 days without consulting a doctor.

CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. 

Each capsule contains the active ingredients paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.

No reviews
Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.